Follow
César M. Silva
Title
Cited by
Cited by
Year
Stable manifolds for nonuniform polynomial dichotomies
AJG Bento, C Silva
Journal of Functional Analysis 257 (1), 122-148, 2009
672009
Generalized nonuniform dichotomies and local stable manifolds
AJG Bento, CM Silva
Journal of Dynamics and Differential Equations 25, 1139-1158, 2013
402013
Nonuniform (μ, ν)-dichotomies and local dynamics of difference equations
AJG Bento, CM Silva
Nonlinear Analysis: Theory, Methods & Applications 75 (1), 78-90, 2012
402012
Optimal control of non-autonomous SEIRS models with vaccination and treatment
JP Mateus, P Rebelo, S Rosa, CM Silva, DFM Torres
arXiv preprint arXiv:1706.06843, 2017
342017
Lyapunov exponents for continuous transformations and dimension theory
L Barreira, C Silva
Discrete and Continuous Dynamical Systems 13 (2), 469, 2005
262005
Nonuniform dichotomic behavior: Lipschitz invariant manifolds for ODEs
AJG Bento, CM Silva
Bulletin des Sciences Mathématiques 138 (1), 89-109, 2014
252014
Nonuniform behavior and robustness
L Barreira, C Silva, C Valls
Journal of Differential Equations 246 (9), 3579-3608, 2009
252009
Qualidade de vida profissional e fatores associados em profissionais da saúde
J Torres, H Barbosa, S Pereira, F Cunha, S Torres, M Brito, C Silva
Psicol Saúde Doenças 20 (3), 670-81, 2019
242019
Cosmic infinity: A dynamical system approach
M Bouhmadi-López, J Marto, J Morais, CM Silva
Journal of Cosmology and Astroparticle Physics 2017 (03), 042, 2017
242017
Stable manifolds for non-autonomous equations with non-uniform polynomial dichotomies
AJG Bento, CM Silva
Quarterly journal of mathematics 63 (2), 275-308, 2012
202012
Existence of periodic solutions for periodic eco-epidemic models with disease in the prey
CM Silva
Journal of Mathematical Analysis and Applications 453 (1), 383-397, 2017
192017
Existence of periodic solutions of a periodic SEIRS model with general incidence
JP Mateus, CM Silva
Nonlinear Analysis: Real World Applications 34, 379-402, 2017
192017
A non-autonomous SEIRS model with general incidence rate
JP Mateus, CM Silva
Applied Mathematics and Computation 247, 169-189, 2014
172014
Integral conditions for nonuniform -dichotomy on the half-line
AJG Bento, N Lupa, M Megan, CM Silva
arXiv preprint arXiv:1405.2946, 2014
152014
Avaliação de progênies de milho na presença e ausência de adubo
AD Tozetti, RC BILLIA, C Silva, G CERVIGNI, OMT GOMES
Revista Científica Eletrônica de Agronomia, 2004
132004
Influência de conteúdos sistematizados da educação física na coordenação motora de crianças na primeira infância.
SA Silva, CM Silva, MCC Velten
102021
Admissibility and generalized nonuniform dichotomies for discrete dynamics
CM Silva
arXiv preprint arXiv:2012.11910, 2020
102020
Optimal control of the customer dynamics based on marketing policy
S Rosa, P Rebelo, CM Silva, H Alves, PG Carvalho
Applied Mathematics and Computation 330, 42-55, 2018
92018
Nonuniform behavior and stability of Hopfield neural networks with delay
AJG Bento, JJ Oliveira, CM Silva
Nonlinearity 30 (8), 3088, 2017
82017
A mathematical model for the customer dynamics based on marketing policy
CM Silva, S Rosa, H Alves, PG Carvalho
Applied Mathematics and Computation 273, 42-53, 2016
82016
The system can't perform the operation now. Try again later.
Articles 1–20